# SDR SWAA2022030498014

- Difficulty date: March 10, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBOARD THRUST REVERSER TRANSLATING SLEEVE IS DELAMINATED AT FORWARD LOWER CORNER / REPAIRED DELAMINATION AT FWD LOWER CORNER OF #2 ENGINE THRUST REVERSER TRANSLATING SLEEVE IAW SRM 51-70-05-2R-6.
